It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Open to All Other Health Topics Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-20-2002, 11:11 AM   #1
Senior Member
 
Join Date: Oct 2001
Location: osbornville,nj
Posts: 223
sweetwawa HB User
Lightbulb confused about things


my therapist has me confused, as well as the doctor treating my illnenss.anxiety disorder.
my weight has gone up recently from meds(3 months taken)and noone is listening to my P.o.V. on anything.
isn't this archaic thinking?
I feel overdosed on meds and went off.it was only a short time on.
i'm going to get 2 more opinions,and tell this clinic that; because i know that they'll say "unless you do things our way you can't seek therapy here"
if you can't add you two cents about your own body/treatment then i won't go at all.


------------------

ifurknotinmahedoughnutry2b.........
imknotinurs
__________________
............the men who ran the co. ran your life....u couda ben his wife....'starsailor

 
Old 10-22-2002, 09:52 PM   #2
Inactive
 
Join Date: Jul 2002
Location: Torrance, California, U.S
Posts: 100
Bettawrekonize1 HB User
Post

If your doctors donít help you, you should keep looking for doctors until you find one who does help. Can you please specify any other symptoms you may have?

 
Sponsors Lightbulb
   
Old 10-22-2002, 09:56 PM   #3
Senior Member
 
Join Date: Oct 2001
Location: osbornville,nj
Posts: 223
sweetwawa HB User
Post

symptoms were gad anxiety

and in my opinion i was given too strong a medication

its a long story but i've saved myself in due time
__________________
............the men who ran the co. ran your life....u couda ben his wife....'starsailor

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
So confused! Long term relationship falling apart! kathleen47 Relationship Health 4 01-07-2008 01:28 PM
Confused??? sabrina93 Eating Disorder Recovery 1 09-09-2007 04:04 PM
Confused ConfusedChickie Relationship Health 13 08-02-2007 05:06 PM
hurt, confused and on new meds. Zyprexa Strawberry.hill Bipolar Disorder 19 09-15-2006 08:48 AM
Dystonia or Parkinson's - I'm confused. JCitron Neuromuscular Diseases 0 08-17-2006 02:40 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Administrator (48), Titchou (43), quincy (33), janewhite1 (32), JJ (28), ladybud (24), Misty800 (17), feelbad (15), ibake&pray (15), shisslak (14)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (896), Titchou (832), janewhite1 (823), Gabriel (757), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 03:38 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!